Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 40, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Oct 15, 2007, 5:15 AM CDT for Dallas County, Polk County, Iowa. It took effect at Oct 15, 2007, 8:51 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2007, 5:15 AM CDT (10:15 UTC)
- In effect from
- Oct 15, 2007, 8:51 AM CDT
- Expired
- Oct 15, 2007, 9:52 PM CDT
- In force
- 13 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Dallas County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 9 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Raccoon River at Van Meter (VNMI4). The gauge peaked at 16.16 ft at Oct 15, 2007, 6:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05484500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 151015 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 515 AM CDT MON OCT 15 2007 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE RACCOON RIVER... IAC049-153-161015- /O.NEW.KDMX.FL.W.0040.071015T1351Z-000000T0000Z/ /VNMI4.1.ER.071015T1351Z.071018T1200Z.000000T0000Z.NO/ 515 AM CDT MON OCT 15 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE RACCOON RIVER AT VAN METER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 18.6 FEET BY EARLY WEDNESDAY MORNING. $$
3 follow-up statements
000 WGUS83 KDMX 151445 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 945 AM CDT MON OCT 15 2007 ...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES MOINES RIVER...RACCOON RIVER... IAC049-153-161445- /O.EXT.KDMX.FL.W.0040.000000T0000Z-071019T0747Z/ /VNMI4.1.ER.071015T1834Z.071017T0000Z.071018T0747Z.NO/ 945 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT VAN METER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 17.4 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. $$ IAC091-109-161445- /O.EXT.KDMX.FL.W.0034.071017T1200Z-071021T0000Z/ /AGNI4.1.ER.071017T1200Z.071018T1200Z.071020T0000Z.NO/ 945 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND WILL CONTINUE TO RISE TO NEAR 14.2 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. $$ IAC015-079-187-161444- /O.EXT.KDMX.FL.W.0033.071017T0600Z-071019T0600Z/ /STRI4.1.ER.071017T0600Z.071017T1200Z.071018T0600Z.NO/ 945 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT STRATFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 14.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. $$
000 WGUS83 KDMX 152049 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 349 PM CDT MON OCT 15 2007 ...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES MOINES RIVER...RACCOON RIVER... IAC049-153-162049- /O.EXT.KDMX.FL.W.0040.000000T0000Z-071019T0045Z/ /VNMI4.1.ER.071015T2021Z.071017T0000Z.071018T0045Z.NO/ 349 PM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT VAN METER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.5 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. $$ IAC153-162049- /O.EXT.KDMX.FL.W.0041.000000T0000Z-071020T0417Z/ /DMWI4.1.ER.071015T1528Z.071017T1200Z.071019T0417Z.NO/ 349 PM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES HIGHWAY 28. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 33.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT. $$ IAC153-162048- /O.EXT.KDMX.FL.W.0042.071015T2048Z-071019T1900Z/ /DEMI4.2.ER.071015T1726Z.071016T1800Z.071018T1900Z.NO/ 349 PM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES FLEUR DR. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:30 PM MONDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. $$ IAC091-109-162048- /O.EXT.KDMX.FL.W.0034.071018T1200Z-071021T0600Z/ /AGNI4.1.ER.071018T1200Z.071018T1800Z.071020T0600Z.NO/ 349 PM CDT MON OCT 15 2007 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 14.1 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. $$ IAC015-079-187-162048- /O.EXT.KDMX.FL.W.0033.071017T0600Z-071021T0000Z/ /STRI4.1.ER.071017T0600Z.071017T1800Z.071020T0000Z.NO/ 349 PM CDT MON OCT 15 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT STRATFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 14.3 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. $$
000 WGUS83 KDMX 160252 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 952 PM CDT MON OCT 15 2007 ...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES MOINES RIVER...RACCOON RIVER...SOUTH SKUNK RIVER... IAC091-109-170252- /O.EXT.KDMX.FL.W.0034.071018T0000Z-071021T1200Z/ /AGNI4.1.ER.071018T0000Z.071018T1800Z.071020T1200Z.NO/ 952 PM CDT MON OCT 15 2007 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 PM MONDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 14.2 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. $$ IAC049-153-160322- /O.CAN.KDMX.FL.W.0040.000000T0000Z-071019T0045Z/ /VNMI4.1.ER.071015T2017Z.071015T2230Z.071016T0000Z.NO/ 952 PM CDT MON OCT 15 2007 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE RACCOON RIVER AT VAN METER. * AT 9:00 PM MONDAY THE STAGE WAS 15.0 FEET. * FELL BELOW FLOOD STAGE AT 7:00 PM MONDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY WEDNESDAY MORNING. $$ IAC153-170252- /O.EXT.KDMX.FL.W.0041.000000T0000Z-071017T1509Z/ /DMWI4.1.ER.071015T1528Z.071016T0200Z.071016T1509Z.NO/ 952 PM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES HIGHWAY 28. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 PM MONDAY THE STAGE WAS 34.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY MORNING. $$ IAC153-170251- /O.EXT.KDMX.FL.W.0042.000000T0000Z-071017T1222Z/ /DEMI4.1.ER.071015T1726Z.071016T0130Z.071016T1222Z.NO/ 952 PM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE RACCOON RIVER AT DES MOINES FLEUR DR. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:30 PM MONDAY THE STAGE WAS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. $$ IAC015-079-187-160322- /O.CAN.KDMX.FL.W.0033.000000T0000Z-071021T0000Z/ /STRI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 952 PM CDT MON OCT 15 2007 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE DES MOINES RIVER AT STRATFORD. * AT 9:00 PM MONDAY THE STAGE WAS 13.2 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.8 FEET WEDNESDAY MORNING. $$ IAC123-160322- /O.CAN.KDMX.FL.W.0032.000000T0000Z-071018T2034Z/ /OOAI4.1.ER.071015T0707Z.071015T1500Z.071015T2025Z.NO/ 952 PM CDT MON OCT 15 2007 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * AT 9:30 PM MONDAY THE STAGE WAS 16.7 FEET. * FELL BELOW FLOOD STAGE AT 3:25 PM MONDAY. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Oct 15, 4:09 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Oct 15, 4:09 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 409 AM CDT MON OCT 15 2007 .SYNOPSIS... LG WV THROUGH MOVING INTO NE/KS THIS MORNING. RIGHT ENTRANCE REGION OF KS/OK SPEED MAX AIDING SRN PLAINS MCS WHILE THINGS ARE QUIETING DOWN HERE. SHRT WV EVIDENT IN RADAR IMAGERY OVER SRN NE WITH OTHER WVS STILL YET TO ROUND BOTTOM OF TROUGH. LOBE OF QG FORCING WRAPPED AHEAD OF H5/H7 CIRCULATION INTO IA AND NE...BUT BEST THETA-E ADVECTION MOVING MORE E ACROSS MO THAN N. 08Z SFC ANLYS PLACES LOW NEAR KCNK WITH INVERTED TROUGH THROUGH MO RIVER VALLEY AND WEAK WRMFNT ACROSS MO. && .DISCUSSION... IMMEDIATE CONCERN WILL BE FATE OF CURRENT FLASH FLOOD WATCH. APPEARS BEST FORCING SHOULD REMAIN W AND S OF AREA THIS MORNING IN CORE OF NE SHRT WV AND S ASSOCIATED WITH JET FORCING. RADAR TRENDS WEAKENING SO WILL CANCEL FLASH FLOOD WATCH. WORST HIT AREAS ALREADY HAVE WARNINGS IN PLACE AND THREAT OF ADDITIONAL FLOODING SEEMS MINIMAL. FORCING SHOULD STILL BE ENOUGH TO KEEP AT LEAST SOME PCPN GOING TODAY SO HAVE CARRIED BAND OF CAT POPS ROTATING NWD BY AFTERNOON. UPPER LOW LIFTS INTO IA TONIGHT SO HAVE CONTINUED CHANCE/LIKELY POPS WITH HIGH END NERN PORTIONS IN AREA OF DEEPER FORCING. CHANCES LINGER FROM SW-NE TUE BUT ONLY LIGHT AMOUNTS AS BEST UVM AND MOISTURE NOW WELL TO THE N AND E. SHOULD DRY OUT TUE NIGHT AS SLOW MOVING UPPER LOW FINALLY EXITS IA BUT BREAK WILL BE BRIEF. ALL MODELS BRING SYS JUST OFF CA COAST INTO MIDWEST WED. 00Z GFS/ECMWF IN GOOD AGREEMENT AND WILL BE FOLLOWED FOR DETAILS. THERMODYNAMIC AND KINEMATIC FORCING BOTH INCREASE WED BUT SEEM TO PEAK WED NIGHT. MOISTURE TRANSPORT REALLY INCREASES AHEAD OF LOW AND SHOULD BRING YET ANOTHER MCS TO IA WED NIGHT. SYS WILL BE MORE TRANSIENT THAN PRESENT ONE...BUT SEASONALLY HIGH PWS REMAIN AND COULD EXASPERATE FLOODING CONCERN WITH ONE-TWO INCH AMOUNTS POSSIBLE. HAVE RAISED POPS A BIT FURTHER THROUGH LIKELY TO BRINK OF CATEGORICAL AND WILL ISSUE ESF FOR THIS POTENTIAL. WITH SFC LOW EXPECTED TO LIFT INTO IA TODAY TEMPS WILL BE PROBLEMATIC BUT HAVE LEANED TOWARD COOLER END OF GUIDANCE NORTH AND WARMER END SOUTH. WITH SFC LOW LINGERING OVER IA TUE SHOULD NOT SEE MUCH WARMING OR MIXING AS SUGGESTED BY SOUNDINGS SO HAVE GONE AROUND OR BELOW COOLEST GUIDANCE IN MOST SPOTS. RAW MODEL TEMPS SUGGEST COOL END OF THINGS WED AS WELL. && .AVIATION...15/06Z NO MAJOR CHANGES FROM PREVIOUS FORECAST...PRIMARY CONCERNS REMAIN APPROACHING SYSTEM...THE PRIMARY FOCUS OF THE SYSTEM THROUGH 18Z MONDAY WILL BE OVER FOD AND MCW AS A DRY SLOT WORKS NORTH INTO THE SOUTHEASTERN TERMINALS INCLUDING DSM/OTM UNTIL MONDAY MORNING WHEN FRONTAL BOUNDARY APPROACHES AND THUNDERSTORMS INCREASE ONCE AGAIN. IFR/LIFR CONDITIONS OVER NORTH CENTRAL AND NORTHWEST IOWA THROUGH MUCH OF TNT AND MONDAY. IN ADDITION SHOWERS AND THUNDERSTORMS WILL BE PREVALENT OVER THIS AREA THIS EVENING AND PERSIST THROUGH THE PERIOD. CONDITIONS EXPECTED TO WORSEN TOWARD MORNING SOUTH AND EAST TAF SITES/RTES AS LOW APPROACHES AND ASSOCIATED CONVECTION INCREASES. DRY PUNCH SHOULD ARRIVE OVER THE SOUTHERN AREAS AFT 18Z ALLOWING WITH INCREASING CIGS/VSBYS WITH TIME. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && BSS/MJA/REV
Hazardous weather outlook, Oct 14, 11:15 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1115 PM CDT SUN OCT 14 2007 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073- 081>083-092>094-152100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS- POLK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD- DECATUR- 1115 PM CDT SUN OCT 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY WEST OF INTERSTATE 35. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TONIGHT. THE PRIMARY THREAT IS HEAVY RAINFALL OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE POTENTIAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING IN LOW LYING AREAS AND MAY PUSH LOCAL RIVERS AND STREAMS OUT OF THEIR BANKS. IN ADDITION...A SEVERE STORM WITH NICKEL SIZED HAIL IS POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE ON MONDAY WITH THE POTENTIAL FOR MORE HEAVY RAINFALL. ANOTHER SYSTEM IS FORECAST TO ARRIVE LATE WEDNESDAY AND INTO THURSDAY. LOCALLY HEAVY RAINFALL AND A LOW THREAT FOR SEVERE WEATHER IS POSSIBLE WITH THIS SYSTEM. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THOUGH RAINFALL REPORTS WOULD BE APPRECIATED. IAZ027-028-038-039-049-050-061-062-074-075-084>086-095>097-152100- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK- MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 1115 PM CDT SUN OCT 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY EAST OF INTERSTATE 35. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS TIME. ANOTHER SYSTEM IS FORECAST TO ARRIVE LATE WEDNESDAY AND INTO THURSDAY. LOCALLY HEAVY RAINFALL AND A LOW THREAT FOR SEVERE WEATHER IS POSSIBLE WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DONAVON/REV
In the hours before
Local storm report, Oct 14, 11:31 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1131 PM CDT SUN OCT 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN ADAIR 41.50N 94.64W
10/14/2007 M4.75 INCH ADAIR IA TRAINED SPOTTER
STORM TOTAL AMOUNT SINCE LAST NIGHT
&&
SMALLLocal storm report, Oct 15, 12:42 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1242 AM CDT MON OCT 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 3 WSW ADAIR 41.48N 94.69W
10/15/2007 ADAIR IA LAW ENFORCEMENT
ROAD CLOSED DUE TO WATER RUNNING OVER ROAD.
&&
MRUSSELLLocal storm report, Oct 15, 2:38 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
238 AM CDT MON OCT 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD CASEY 41.51N 94.52W
10/15/2007 GUTHRIE IA LAW ENFORCEMENT
WATER OVER WHITE POLE ROAD 1 MILE WEST OF CASEY.
&&
MRUSSELLLocal storm report, Oct 15, 2:40 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
240 AM CDT MON OCT 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 7 SW GUTHRIE CENTER 41.61N 94.59W
10/15/2007 GUTHRIE IA LAW ENFORCEMENT
NUMEROUS COUNTY ROADS UNDER WATER.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 8:05 PM CDT | River Flood Warning | DMX | Mahaska | 26 hr |
| Oct 14, 8:17 PM CDT | Flash Flood Warning | DMX | Adair, Guthrie | 6 hr |
| Oct 14, 8:40 PM CDT | Flash Flood Warning | DMX | Dallas | 6 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 25 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 37 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Humboldt | 13 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Madison, Warren | 13 hr |
| Oct 14, 9:12 PM CDT | River Flood Warning | DMX | Dallas | 13 hr |
| Oct 14, 9:45 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 12 hr |
| Oct 15, 12:29 AM CDT | River Flood Warning | DMX | Cass | 12 hr |
| Oct 15, 11:45 AM CDT | River Flood Warning | DMX | Polk | 22 hr |
| Oct 15, 11:45 AM CDT | River Flood Warning | DMX | Polk | 25 hr |
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.